# SDR CALA2025041103690

- Difficulty date: April 8, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D531132220001
- Condition: Cracked
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK UNDERFLOOR WEB ASSY, UNDER PILOT SEAT, AT FR 10-11 IS CRACKED.   REMOVED AND REPLACED UNDERFLOOR WEB ASSY AT FR 10-11 IAW A320 SR M 51-42-11-001. RESTORED SURFACE PROTECTION ON WEB ASSY IAW A320 SRM 51-75-12.
